Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12 (1989), Issue 2, Pages 297-304
http://dx.doi.org/10.1155/S0161171289000347

On the number of solutions of some integral equations arising in radiative transfer

Department of Mathematics, New Mexico State University, Las Cruces, NM 88003, USA

Received 10 March 1988; Revised 4 August 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ioannis K. Argyros, “On the number of solutions of some integral equations arising in radiative transfer,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 2, pp. 297-304, 1989. doi:10.1155/S0161171289000347